# SDR 2007FA0000479

- Difficulty date: May 16, 2007
- Submitted: May 16, 2007
- Operation: General aviation
- Aircraft: N8095S
- Make and model: Cessna 150F
- Aircraft serial: 15061695
- Engine: Cont E185*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 04101342
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT PAN WAS FOUND CRACKED AT THE FORWARD END OF PILOTS OB SEAT RAIL STIFFENER, APPROXIMATELY 1 NR LONG ACROSS SCREW HOLES. STIFFENER PN 0411546-1 WAS ALSO CRACKED AT CUTOUT FOR FUEL LINE. TOTAL AIRFRAME TIME UNKNOWN, BUT GREATER THAN 1300 HOURS. THESE CRACKS ARE SOMEWHAT COMMON ON 3000 TO 5000 HOUR AIRPLANES.
